# SDR FDEA201510053083

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NLG TRUNNION WEB, CRACK EXTENDED BEYOND THE TRIM OUT AREA, AT BS 595.  REPAIRED IAW SRM 53-10-14-2R FIGURE 202 REPAIR 2.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
